# SDR QXEA9600161

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- EMERGENCY EXIT LIGHT ABOVE COCKPIT ENTRANCE INOP.  LIGHT ASSY REPLACED AND LIGHT OPS CHECKED GOOD.
